# SDR DALA2016050203630

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT, FLOORBEAM, BS 1510, RBL3.  REMOVED DAMAGE AREA FABRICATED.  REPAIR LOCATED AND INSTALLED. NDT CUT-OUT FOR CRACKS, NO CRACK FOUND TREATED PRIMED AND ALUMINIZED IAW ERA 332525-14MA, REV D.
